# SDR SWIA2019092546335

- Difficulty date: September 21, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 40,121 hours, 34,294 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING GEAR UP, RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE WARNING MESSAGES. RECYCLED GEAR PER QRH AND GEAR CAME DOWN NORMALLY. DIVERTED BACK TO DEN. (FLT#5849)  CLOSED REMOVED AND REPLACED NLG SELECTOR VALVE IAW AMM. VALVE LEAKS CHECKS GOOD.
